# SDR FDEA201711243303

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 2,185 hours, 912 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202772
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LOCK BROKEN OFF OF SEAT TRACK ON LEFT SIDE OF UPPER DECK LOAD SYSTEM BETWEEN 4L AND 5L.  SEAT TRACK DAMAGE NOTED.  REMOVED AND REPLACED LOCK IAW AMM 25-57-01-4.  REMOVED THE DAMAGED SECTION OF SEAT TRACK AND REPAIRED IAW SRM 53-00-52-2R REPAIR 9.
